Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lower abdominal hernia. Intense bleeding, irregular cycles due to endo, nausea, cramping, fibromyalgia. Treatment?

I have a lower abdominal hernia since Feb. 2012. I ve had endo years ago and surgery for removal in 2008. Endo is back and causing intense bleeding and irregular cycles. My last 2 week cycle ended about 5 days ago and this morning I woke up to gushing large blood clots. Nauseated and in a lot of pain from cramping and Fybromyalgia. I would like to consult someone for insight on how bad this is. I feel sick enough to go to the ER, but I lost health insurance. What would you advise?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The heavy bleeding that you are having definitely needs a treatment otherwise it can cause anemia and other complications. You need hormonal therapy after consulting a gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor